# SDR CA110602007

- Difficulty date: May 31, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Bell 412
- Aircraft time: 2,810 hours
- Engine: Pwa PT6T3
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: MI585467
- Condition: Intermittent
- Location: Wx System
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H, A

## Discrepancy

PILOT REPORTED, "WX RADAR- DIM IMAGE AND GOING INTO "WAIT" MODE.  THIS OCCURED DURING HEAVY RAIN.  RADAR TURNED OFF RTB." AVIONCS PERSONNEL WERE ABLE TO REPRODUCE THE FAULT DURING A GROUND TEST.  RADAR PEDESTAL AND SURROUNDING AREA IN THE AVIONICS BAY WAS FOUND WET WITH RAIN WATER.  THE AREA WAS THOUROUGHLY DRIED AND WX RADAR GROUND TESTED SERVICEABLE.
